Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes bleeding of left nipple?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 5263 Questions

default
Posted on Sat, 9 Aug 2014 in Women's Health
Question: Male 50. Good health. No Rx other than occasional Prilosec and tums. 6' 180lbs. Two weeks I noted blood on towel after shower and my left nipple was bleeding. Thought it was a bug bite. I noted a external sensitive growth or protrusion of the nipple base. It has not receded in 2 weeks. Last three days the breast area seems to throb and today I have sensitive and warm feeling in armpit. No lumps under Breast noted. No skin rash, no redness. Please advise?
doctor
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer:
Need immediate medical attention...

Detailed Answer:
Hi,

I have gone through your medical history and highly advise to seek medical help as soon as possible.

Physical examination, ultrasound of the breasts or ct-scan are recommended to determine the final diagnosis.

The earlier you ask for medical help, the better the outcome. You can go to ER if cannot schedule an immediate appointment with dermatologist.

All the best and God bless!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?